I had to start birth control because I'm going on accutane anyways I noticed that I started getting lots of discharge really thick and kinda like cottage cheese it's off white and it doesn't smell but it does bother me because at any time in the day my underwear are just full of it has anyone had this happened and if it did!!! Will it go away if I stop using xulane??? !
This started happening to me a few months ago. I went in for test after test and the doctors couldn't figure it out until I looked online and realized xulane could cause the discharge.. I took the path off mid month on Saturday (nov 12- 2 days ago) we will see if the discharge goes away after my period.. the discharge is extremely uncomfortable and irritating.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2010 • 1 answer
Posted 4 Nov 2015 • 0 answers
Posted 16 Aug 2016 • 1 answer
I'm using birth control, Xulane birth control patch. Starting taking it Thursday the 6th and had....
Posted 12 Apr 2017 • 0 answers
Xulane - What happen if your birth control patch lift a little Due to ya bar strap but has not fully
Posted 29 Dec 2017 • 0 answers